Child Flu Vaccine Seizures?
Posted by Sharyl Attkisson
More confusing news for parents trying to do the best, safest things for their children when it comes to vaccination.
According to a Vaccine Safety "update" issued by the FDA on Jan. 20, there's been an increase in reports of febrile seizures among infants and children following this year's flu vaccine. Febrile seizures are seizures associated with fever.
According to the FDA:
"FDA and CDC have recently detected an increase in the number of reports to VAERS of febrile seizures following vaccination with Fluzone (trivalent inactivated influenza vaccine or TIV, manufactured by Sanofi Pasteur, Inc.). Fluzone is the only influenza vaccine recommended for use for the 2010-2011 flu season in infants and children 6-23 months of age. These reported febrile seizures have primarily been seen in children younger than 2 years of age."
Read the rest here